# SDR 0202019963

- Difficulty date: June 12, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- Aircraft time: 79,785 hours, 98,391 cycles
- System (JASC): 4990 · APU Oil System
- Component: Apu, Honeywell, GTCP8598DCA
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT AFT SMOKE DETECTOR SOUNDED AND FLIGHT ATTENDANTS REPORTED ODOR IN THE CABIN. FLIGHT CREW RETURNED TO DEPARTURE AIRPORT.    MAINTENANCE REPLACED COALESCER SOCKS AND PERFORMED A PACK BURNOUT. APU ON MEL.
